MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/00016340902898024

Медицинская библиотека · Acta obstetricia et gynecologica Scandinavica · 2009

Abnormal expression of MMP-9 and imbalance of MMP-9/TIMP-1 is associated with prolonged uterine bleeding after a medical abortion with mifepristone and misoprostol.

Li Li, Zhou Zanhua, Huang Lili

СтатьяПеревод в очереди

Аннотация

OBJECTIVE

To investigate the expression of matrix metalloproteinase-9 (MMP-9) and tissue inhibitory of metalloproteinase-1 (TIMP-1) in women who had undergone a medical abortion and explore their possible role in the mechanism of prolonged uterine bleeding after a mifepristone-misoprostol abortion.

DESIGN

Cross-sectional study.

SETTING

Tertiary referral university hospital.

SAMPLE: Forty women were recruited following a medical abortion with mifepristone and misoprostol, 20 with duration of bleeding >14 days and 20 with duration of bleeding <or= 14 days.

METHODS

Endometrial specimens were stained with hematoxylin and eosin for histological examination. The expression of MMP-9 and TIMP-1 was evaluated by immunohistochemistry.

MAIN OUTCOME MEASURES: Histology was analyzed by light microscope and expression of MMP-9 and TIMP-1 was semi-quantitatively evaluated.

RESULTS

Histological examination showed residual villi and trophoblasts with inflammatory cell infiltration in women with duration of bleeding >14 days after a medical abortion (bleeding group), whereas each sample of women with duration of bleeding <or= 14 days after a medical abortion (control group) showed normal endometrial changes. Immunohistochemistry and semi-quantitative scoring showed a significantly decreased expression level of MMP-9 in the bleeding group, compared with the control group. There was no significant difference of TIMP-1 expression between the bleeding group and the control group. The MMP-9/TIMP-1 ratio value was significantly lower in the bleeding group than in the control group.

CONCLUSION

This study documents that prolonged bleeding after a medical abortion with mifepristone and misoprostol is associated with retained products of conception with inflammatory cell infiltration, abnormal expression of MMP-9 and imbalance of MMP-9/TIMP-1.

Для цитирования: Li Li, Zhou Zanhua, Huang Lili. Abnormal expression of MMP-9 and imbalance of MMP-9/TIMP-1 is associated with prolonged uterine bleeding after a medical abortion with mifepristone and misoprostol.. Acta obstetricia et gynecologica Scandinavica. 2009. DOI: 10.1080/00016340902898024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.